# SDR FDEA200906152102

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611222500
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER SPAR UNDER PYLON SPIGOT FITTING, RIB 12 REPAIR PERFORMED BY BLEND OUT THE CORROSION , NDT FOR CRACK FREE CONDITION IAW RAS 70519120/011/2009 ISS. A, APPROVED BY EA 6-5440-120195.
